# SDR VNAA0508010

- Difficulty date: August 10, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 3,411 hours, 3,390 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Aileron Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CONFIG AILERON WARNING MESSAGES ILLUMINATED AND SOUNDED.  THE CREW PERFORMED A REJECTED TAKEOFF.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE AILERON TRIM SYSTEM IAW CRJ200 AMM 27-11-00-710-801 AND A REJECTED TAKEOFF INSPECTION IAW CRJ200 AMM 05-51-27.  NO DISCREPANCIES WERE FOUND.  AN OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
